Title: The matricial Schur problem in both nondegenerate and degenerate cases
Authors: Fritzsche, Bernd
Kirstein, Bernd ×
Lasarow, Andreas #
Issue Date: Feb-2009
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:282 issue:2 pages:180-210
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science